Soulé, C.
Successive minima on arithmetic varieties
Compositio Mathematica, Tome 96 (1995) no. 1 , p. 85-98
Zbl 0871.14019 | MR 1323726 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1995__96_1_85_0

Bibliographie

1 W. Banaszczyk: New bounds in some transference theorems in the geometry of numbers, Math. Annalen, 296 (1993), 625-635. MR 1233487 | Zbl 0786.11035

2 E. Bombieri: Canonical models of surfaces of general type, Publ. Math. IHES, 42 (1973), 171-219. Numdam | MR 318163 | Zbl 0259.14005

3 J.-B. Bost: Semi-stability and heights of cycles, Inventiones Math., 118 (1994), 223-253. MR 1292112 | Zbl 0873.14028

4 J.-B. Bost, H. Gillet, C. Soulé: Heights of projective varieties and positive Green forms, Journal of the AMS, 7 (1994), 903-1027. MR 1260106 | Zbl 0973.14013

5 J.-F. Burnol: Remarques sur la stabilité en arithmétique, International Mathematics Research Notices, Duke Math. J., 6 (1992), 117-127. MR 1167116 | Zbl 0764.14006

6 G. Faltings: Calculus on arithmetic surfaces, Annals of Math., 119 (1984), 387-424. MR 740897 | Zbl 0559.14005

7 D. Gieseker: Global moduli for surfaces of general type, Inventiones Math., 43 (1977), 233-282. MR 498596 | Zbl 0389.14006

8 D. Gieseker and I. Morrison: Hilbert stability of rank-two bundles on curves, J. Differential geometry, 19 (1984), 1-29. MR 739780 | Zbl 0573.14005

9 H. Gillet and C. Soulé: Characteristic classes for algebraic vector bundles with Hermitian metrics, I, II, Annals of Math., 131 (1990), 163-203 and 205-238. MR 1038362 | Zbl 0715.14006

10 H. Gillet and C. Soulé: On the number of lattice points in convex symmetric bodies and their duals, Israel Journal of Math., 74, no 2-3 (1991), 347-357. MR 1135244 | Zbl 0752.52008

11 D. Grayson: Reduction theory using semistability, Comment. Math. Helvetici, 59 (1984), 600-634. MR 780079 | Zbl 0564.20027

12 Y. Miyaoka: Bogomolov inequality on arithmetic surfaces, talk at the Oberwolfach conference on "Arithmetical Algebraic Geometry", G. Harder and N. Katz org. (1988).

13 A. Moriwaki: Inequality of Bogomolov-Gieseker's type on arithmetic surfaces, Duke Math. Journal, 74 (1994), 713-761. MR 1277952 | Zbl 0854.14012

14 I. Morrison: Projective stability of ruled surfaces, Inventiones Math., 56 (1980), 269-304. MR 561975 | Zbl 0423.14005

15 D. Mumford: Stability of projective varieties, l'Ens. Math., 23 (1977), 39-110. MR 450272 | Zbl 0363.14003

16 C. Soulé: A vanishing theorem on arithmetic surfaces, Inventiones Math. 116 (1994), 577-599. MR 1253205 | Zbl 0834.14013

17 U. Stuhler: Eine Bemerkung zur Reduktionstheorie Quadratischen Formen, Archiv. der Math., 27 (1976), 604-610. MR 424707 | Zbl 0338.10024

18 S. Zhang: Positive line bundles on arithmetic surfaces, Annals of Math., 136 (1992), 569-587. MR 1189866 | Zbl 0788.14017

19 S. Zhang: Positive line bundles on arithmetic varieties, preprint Princeton University (1992). MR 1254133

20 S. Zhang: Geometry reductivity at archimedean places, preprint Princeton University (1993).